Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


elevated prolactin level
Oct 20, 2004

My daughter recently had a physical and test results came back that her prolactin level was 43.4. She is a 22 year old non-pregnant female. Can you tell me what would cause this and treatment. We have an appointment with a neurologist. Also, she just returned from the Middle East after a year serving with the National Guard with the innoculations etc. could this have triggered a problem? Thanks for your help!!

Response from Dr. Henry

you don't mention what her HIV status is and which HIV meds she is taking (this site is for discussion related to side effects of HIV medications).


Previous
Night sweats during PEP
Next
New Fill Costs

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement